Hyperbolicity of nodal hypersurfaces

Fedor Bogomolov, Bruno De Oliveira

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We show that a nodal hypersurface X in 3 of degree d with a sufficiently large number l of nodes, , is algebraically quasi-hyperbolic, i.e. X can only have finitely many rational and elliptic curves. Our results use the theory of symmetric differentials and algebraic foliations and give a very striking example of the jumping of the number of symmetric differentials in families.

Original languageEnglish (US)
Pages (from-to)89-101
Number of pages13
JournalJournal fur die Reine und Angewandte Mathematik
Issue number596
DOIs
StatePublished - Jul 1 2006

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hyperbolicity of nodal hypersurfaces'. Together they form a unique fingerprint.

  • Cite this